# SDR 29GA94032121611A

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 32,773 hours, 38,316 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pressure Switch
- Condition: Defective
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4017 FLL/GGT PILOT REPORTED LANDING GEAR "3 GREEN" ILLUMINATED WITH GEAR HANDLE IN "UP" POSITION AIRSPEED EXCEEDED 200 KTS.  REPLACED LANDING GEAR POWERPACK GEAR UP PRESSURE SWITCH.  LANDING GEAR OPERATIONAL CHECK SATISFACTORY.
